# SDR NSVA2009037

- Difficulty date: July 29, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N338CJ
- Make and model: Saab 340B
- Aircraft serial: 338
- Aircraft time: 31,781 hours, 35,674 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WIRES ON LT PROXIMITY LIGHT AT 7A.  FLOOR PROX LIGHT AT 7A WAS REPLACED IAW SAAB AMM 33-50-20.  OPERATIONAL CHECK WAS SATISFACTORY.
